Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Fatigue and AnemiaFatigue and Anemia
           
Rollover images to visit our other forums!
  
  • Email Email
  • Glossary Glossary


Desperate for Advice
Jul 26, 2002

Dr Bob My Dearest friend in the whole world is Hiv Positive and has extremely low Tcell counts. He was on the cocktail and has decided to stop all meds due to many side effects. He is extremely unhappy with his medical care and I am desperate to find him help. Most of his days are now spent sleeping and his is so lethargic. He can't find the proper team of Dr's for him.The Therapist were rude and didn't take his concerns seriously. He has contemplated ending his own life if thise disease Doesn't. He currently Lives in the Asbury Park,NJ area if you could give me some Advice where to go for Him.Any Names of Dr's or organizations would be Greatly appreciated. You are truly an Amazing Person. May God Bless you. Thanks.

Response from Dr. Frascino

Hi,

I'm sorry to hear your friend is having such a difficult time. Finding a knowledgeable and compassionate HIV specialist who is willing to work closely with him is essential. It can be difficult to find and establish this type of relationship when he is already so ill and lethargic. I don't have any personal friends working in the Asbury Park area, but I would suggest you try calling the American Academy of HIV Medicine (866-241-9601) or visiting their website at www.aahivm.org. They have a list of certified HIV specialists all across the country.

Thanks for being your friend's advocate. Don't give up hope! I've seen some dramatic improvements once the proper combination of medications was finally started. Your friend sounds like he's losing his will to survive. He may need some counseling to help him cope with his condition and get over this particularly trying time. Good luck and tell your friend he can write to me anytime.

Dr. Bob


Previous
From the Philippines with Love
Next
re:Please Help Me Understand

  
  • Email Email
  • Glossary Glossary


 
 
Advertisement




Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement